# SDR SWIA200718673

- Difficulty date: July 16, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 12,161 hours, 10,542 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Door Sea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER HAS HEAVY CORROSION, FOUND AT C-CHECK.  INSTALLED NEW SEAL RETAINERS ON AVIONICS DOOR PER SRM 51-42-06/51-42-13.
